journal6 ›› 2001, Vol. 22 ›› Issue (2): 5-10.

• Mathematics • Previous Articles     Next Articles

A Comparison Theorem and Its Application  for Nonlinear Differential Equations


  1. ( Department of Mathematics,Weifang Collage,Weifang 261043, Shandong China)
  • Online:2001-06-15 Published:2013-01-05

Abstract: In this paper, a new comparison theorem is discussed. By use of this comparison result , the existence of maximal and minimal solution for nonlinear integro-differential equations of mixed type in Banach spaces are investigated.

Key words: comparison theorem, integro-differential equations of mixed type, Banach spaces

WeChat e-book chaoxing Mobile QQ